# SDR SIMA20210706002

- Difficulty date: July 6, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,673 hours, 32,902 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/H SKIN TRAILING EDGE STIFFENER HAS CRACK AT MID SECTION (MAJOR REPIAR)-C/A-REPAIRED RH ENGINE YOKE FWD LOWERLINK IAW ERS-EM-54MR-698. VERTICAL STAB L/H SKIN TRAILING EDGE STIFFENER HAS CRACK AT MID SECTION (MAJOR REPIAR)-C/A-REPAIRED RH ENGINE YOKE FWD LOWERLINK IAW ERS-EM-54MR-698.
